# SDR UPS98825385

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT FWD SERVICE DOOR AFT WEB FS 200 BTWN LONG, 14 AND 15 HAS 2 CRACKS IN WEB.  REPAIRED IAW SRM 51-1-21 AND 53-2-0.
